The responsiveness of demand policies to balance of payments: Postwar patterns: Michael Michaely, (New York, National Bureau of Economic Research, Columbia University Press, 1971. pp. xviii + 299, $10.00.)
Ronald McKinnon
Journal of International Economics, 1972, vol. 2, issue 2, 206-207
Date: 1972
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(72)90038-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:2:y:1972:i:2:p:206-207
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().